How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29063
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have a horrid cold. And my no is 155/105 pulse 123

Customer Question

I have a horrid cold. And my no is 155/105 pulse 123
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

That is concerning.

Cold medicines can cause this as side effect.

Given such high blood pressure and heart rate, you need to go to the ER for heart evaluation.

Atrial fibrillation is a possibility due to the fast ineffective heart chamber contractions.

Blood pressure also needs to be lowered along with heart rate to prevent heart attack.

Avoid any cold medicines without further evaluation.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/